# SDR YENA2025082000853

- Difficulty date: August 20, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 03150
- Aircraft time: 67,827 hours, 24,927 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 944, BZN-JFK. ODRO EVENT ON DESCENT OUT OF 11,000 FEET UNTIL LANDING SMELL DESCRIBED AS A CHEMICAL SMELL, BOTH FORWARD AND AFT CABIN; RAN APU, ENG 1 & ENG 2 WITH BOTH PACKS ON, NO ODOR NOTED, A/C OK FOR SVC
